bones-icon
Alternative for CCM tab
I am a 45 year old woman prescribed with CCM tablets for osteoporosis but I am experiencing unusual weight loss and mood changes. Is it because of CCM tablets? If so, what other alternative drugs can I use for the osteoporosis?
1912 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

At 45 years of age, these changes may be due to harmonal changes at peri menopausal age. These are unlikely to be the side effecta s of calcium. Still out would be a wider decision to also change to calcium tablet to some other calcium salt like in Ezorb forte or Corcium D3
Next Steps
consult your Gynaecologist. Get Vit D levels
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

This question featured in :

Alternate or alternative
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.